| Catalog Number |
PWKIT03H |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that customer stated the purewick accessories replacement kit did not assist the machine to suction.Patient located a previous kit not used and replaced that and machine started working fine.No injury.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The lot file was not available at the time of the investigation closure; therefore, dhr could not be reviewed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.This mdr is being retracted as it is a duplicate of a record that is not reportable.The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The lot file was not available at the time of the investigation closure; therefore, dhr could not be reviewed.Correction- h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description